# SDR 02308422

- Difficulty date: November 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N422FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3180
- System (JASC): 2612 · Fire Detection
- Part: Fire Bottle
- Part number: 335000121
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

During climb, the crew reported a fire warning in the r/h engine.  both r/h engine fire bottles were deployed, and the aircraft returned to CLT and landed without further incident.  Maintenance personnel removed and replaced the r/h engine fire wire jumper and both fire extinguisher bottles.  Operational checks were satisfactory and the aircraft was returned to service.
